# SDR ASAA9810071

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING D-CHECK, FOUND MATERIAL DAMAGE IN TWO PLACES AT STATION 500, BETWEEN STRINGER 22L AND 21L, AND ADJACENT TO STRINGER 22L.  REPAIRED PER ASA EA 5310-01582.  (M)
